By Topic

On the solution of time-optimal control problems in the presence of quadratic constraints

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Klafter, R. ; Drexel University, Philadelphia, PA, USA

It is shown that the minimization of \parallel k \parallel_{2} with respect to λ results in a set of m equations which are linear in ( m - 1 ) lambdas and nonlinear in the minimum time. These equations can also be obtained by satisfying the terminal conditions subject to the condition, \lambda \cdot e_{d} = 1 .

Published in:

Automatic Control, IEEE Transactions on  (Volume:15 ,  Issue: 1 )